Location of Repository

References

By Mashburn Joe (-dytn, S. Abramsky, A. Jung, Domain Theory, In S. Abramsky, D. M. Gabbay and T. S. E. Maibaum

Abstract

Linearly ordered topological spaces and weak domain representability. (English summary) Topology Proc. 35 (2010), 149–164. Summary: “It is well known that domain representable spaces, that is topological spaces that are homeomorphic to the space of maximal elements of some domain, must be Baire. In this paper it is shown that every linearly ordered topological space (LOTS) is homeomorphic to an open dense subset of a weak domain representable space. This means that weak domain representable spaces need not be Baire.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.372.3658
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.